# SDR SWAA2023062048569

- Difficulty date: May 14, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 58,307 hours, 37,562 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE LOCATED AFT CORNER AT AFT CARGO COMPARTMENT 2023-330138<[01] TOOL USED DIGITAL CALIPER P/N 500-197-30; S/N B20189531; DUE DATE: 27-DEC-23.;[02] TOOL USED REDIOMETER P/N XRP-3000 S/N 1753759; DUE DATE 14-OCT-23;[03] REPAIRED AFT CORNER SCUFF PLATE OF AFT CARGO COMPARTMENT IAW 737-700 SRM BOEING 53-60-15-2R-1 REPAIR 1 PARAGRAPH 4.B. STEPS ( 2 ) TO ( 7 ) AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REPAIRED AFT CORNER SCUFF PLATE OF AFT CARGO COMPARTMENT IAW 737-700 SRM BOEING 53-60-15-2R-1 REPAIR 1 PARAGRAPH 4.B. STEPS ( 2 ) TO ( 7 ) AND BAC 5975.
